# SDR DALA2015092305985

- Difficulty date: September 22, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,308 hours, 23,588 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Deformed
- Location: Frame 73
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R DEFORMED SHEAR TIE  FROM FRAME 73 BETWEEN STR 32L TO 32R. REPAIRED IAW ERA 506865-14, REV ORIGINAL SECTION IV, SRM 51-72-11 AND PRI 506865-14, REV.0 AND 1.
